# SDR FDEA201209233416

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781038214
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN DECK CARGO FLOOR SUPPORT STRUCTURE STRINGER 26 PROFILE BETWEEN FR 37 AND 38 BROKEN.  R & R FLOOR SUPPORT IAW SRM 51-72-10.
